# SDR ASAA2014010512322

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 24,399 hours, 7,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY EXIT LIGHTS  INOPERATIVE.  ACFT GROUNDED. TROUBLESHOT IAW FIM TASK 33-50 TASK 801.  R & R EMERGENCY EXIT LIGHT POWER SUPPLIES, MIG 74 & MIG 75 IAW AMM 33-51-06-960-806.  OPS CHECKS GOOD.
